# SDR SIMA20130707004

- Difficulty date: July 7, 2013
- Submitted: July 8, 2013
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 21,129 hours, 17,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: B6245
- Condition: Unserviceable
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION,  FOUND THE MAIN DOOR EMERGENCY LIGHT INOPERATIVE. ACFT REMOVED FROM SERVICE. R & R LIGHT ASSY IAW AMM 33-50-10.  OPS CHECKED GOOD IAW AMM 33-50-00-700-801-A. ACFT RETURNED TO SERVICE.
